MathSciNet Relay Station
MathSciNet bibliographic data
MR125019 (23 #A2326) 02.75
Britton, J. L. The word problem for groups. Proc. London Math. Soc. (3) 8 1958 493–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement